# SDR CA110223002

- Difficulty date: February 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ELBOW CRACKED, SLIGHT HYDRAULIC FLUID LOSS ON BRAKE SYSTEM.
